# SDR SWAA097606

- Difficulty date: December 6, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 22,351 hours, 13,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS COVER MISSING AT ROW 2.  REMOVED AND REPLACED COVER PER MM.
